# SDR AALA201802059019

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 35,141 hours, 5,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2141
- Condition: Low Pressure
- Location: R3 Door
- Part time: 17,057 hours, 2,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR HAD A CAUTION FOR LOW SLIDE PRESSURE,  THE AIRCRAFT WAS GROUNDED.  REPLACED R3 SLIDE ASSEMBLY.
